# SDR CA001106011

- Difficulty date: October 19, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Dhav DHC7102
- Aircraft time: 17,650 hours
- Engine: Pwa PT6A50
- Propeller: Hamstd 24PF305
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 3244753191
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ON THURSDAY 19 OCT. 2000, 11.22 GMT THE AIRCRAFT AT LIFT OFF THE PILOT NOTICED ENGINE NR 1 TORQUE INDICATOR STARTED TO DELAY AND ENGINE AUTO FEATHERED. CORRECTIVE ACTION TAKEN 1) FULL POWER RUNS CARRIED OUT PROBLEM COULD NOT BE REPEATED ON GROUND. 2) FUEL PUMP P/N D25323-40C S/N 8238 TSO 224 HOURS } SENT TO PRATT &3) FUEL CONTROL UNIT P/N 3244753-19-1 S/N A54746 TSO 225 HRS}  WHITNEY FOF INVEST.4) FCU & FUEL PUMP (SERVICEABLE  UN275) INSTALLED ON ENGINE, FULL POWER RUNS CARRIED OUT AND AIRCRAFT RELEASED TO SERVICE.
